# SDR NACA20040061

- Difficulty date: September 27, 2004
- Submitted: November 15, 2004
- Operation: Air carrier
- Aircraft: N2907F
- Make and model: Doug DC-6
- Aircraft serial: 533265
- Aircraft time: 36,164 hours
- Engine: Pwa R2800CB3
- Engine time: 2 hours
- System (JASC): 7322 · Fuel Control/Reciprocating Engines
- Part: Carburetor
- Part number: PR58E5
- Part serial: H005184
- Condition: Power Loss
- Location: Engine
- Part time: 2 hours
- Stage of operation: CR
- How discovered: O
- Nature of condition: R
- Precautionary procedure: E

## Discrepancy

NR 2 ENGINE SHUT DOWN DUE TO RUNNING ROUGH, HIGH FUEL FLOW AND LOW BMEP CHT COLD.  REMOVED AND REPLACED CARBURETOR.  LEAK AND OP CHECK GOOD.
